# SDR 08FDEA04414

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARB0177755
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PRESSURE SWITCH BRACKET IS CRACKED INBD OF THE NR 15 SLAT TRACK.  REMOVED CRACKED BRACKET IAW SRM 51-33-01.   FORMED, LOCATED & DRILLED NEW BRACKET IAW DWG ARB 0177.   ALODINED & PRIMED IAW SRM 51-21-01.   INSTALLED BRACKET IAW DWG ARB 0177 & SRM 51-33-01.   REMOVED & RE-INSTALLED LEFT PRECHECK VALVE REF AMM 28-21-17-2.   LEAK CHECKED GOOD.
